Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 25, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at May 18, 2017, 9:42 AM CDT for Adams County, Juneau County, Wisconsin. It took effect at May 18, 2017, 5:52 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- May 18, 2017, 9:42 AM CDT (14:42 UTC)
- In effect from
- May 18, 2017, 5:52 PM CDT
- Expired
- May 23, 2017, 10:34 PM CDT
- In force
- 5 days
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River at Castle Rock Dam (CROW3).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
864 WGUS43 KARX 181442 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 942 AM CDT Thu May 18 2017 .A Flood Warning is in effect for the Wisconsin River at the Castle Rock Dam due to heavy rain that has fallen across the Wisconsin River drainage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-190242- /O.NEW.KARX.FL.W.0025.170518T2252Z-170524T0334Z/ /CROW3.2.ER.170518T2252Z.170520T1200Z.170523T0934Z.UU/ 942 AM CDT Thu May 18 2017 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Wisconsin River At Castle Rock Dam. * from this afternoon to Tuesday evening. * At 9:11 AM Thursday the flow was 11208 cfs. * Flood stage is 30000 cfs. * Moderate flooding is forecast. * Forecast...Rise above flood stage today and continue to rise to to a flow near 37500 cfs by Saturday morning. The river will fall below flood stage by Tuesday morning. * Impact...At 40000.0 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
11 follow-up statements
343 WGUS83 KARX 190129 FLSARX Flood Statement National Weather Service La Crosse WI 829 PM CDT Thu May 18 2017 .The Flood Warning continues for the Wisconsin River at Castle Rock Dam. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-191629- /O.EXT.KARX.FL.W.0025.000000T0000Z-170524T1213Z/ /CROW3.1.ER.170519T1947Z.170520T0600Z.170523T1813Z.UU/ 829 PM CDT Thu May 18 2017 The Flood Warning continues for The Wisconsin River At Castle Rock Dam. * At 8:10 PM Thursday the flow was 20030 cfs. * Flood stage is 30000 cfs. * Minor flooding is forecast. * Forecast...Rise above flood stage by Friday and continue to rise to a flow near 37000 cfs by Saturday morning. The river will fall below flood stage by Tuesday. * Impact...At 40000.0 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ Aegerter
427 WGUS83 KARX 190936 FLSARX Flood Statement National Weather Service La Crosse WI 436 AM CDT Fri May 19 2017 River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC057-200036- /O.EXT.KARX.FL.W.0026.170521T0112Z-170522T2230Z/ /NCAW3.1.ER.170521T0112Z.170521T1200Z.170522T0430Z.UU/ 436 AM CDT Fri May 19 2017 The Flood Warning continues for The Yellow River At Necedah. * from Saturday evening to Monday afternoon...Or until the warning is cancelled. * At 3:30 AM Friday the stage was 11.2 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday evening and continue to rise to near 15.5 feet by Sunday morning. The river will fall below flood stage by Sunday evening. && LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009 $$
827 WGUS43 KARX 191550 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 1050 AM CDT Fri May 19 2017 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Wisconsin... Wisconsin River At Castle Rock Dam affecting Adams and Juneau Counties .The recent heavy rains across the Wisconsin River drainage will bring high water levels along the Wisconsin River.. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-200350- /O.EXT.KARX.FL.W.0025.000000T0000Z-170524T0912Z/ /CROW3.2.ER.170519T1735Z.170520T1800Z.170523T1512Z.UU/ 1050 AM CDT Fri May 19 2017 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Wisconsin River At Castle Rock Dam.* At 10:10 AM Friday the flow was 20037 cfs. * Flood stage is 30000 cfs. * Moderate flooding is forecast. * Forecast...Rise above flood stage today and continue to rise to to a flow near 39200 cfs by Saturday. The river will fall below flood stage by Tuesday morning. * Impact...At 40000.0 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
827 WGUS83 KARX 192127 FLSARX Flood Statement National Weather Service La Crosse WI 427 PM CDT Fri May 19 2017 .The river flow at Castle Rock Dam has risen above flood stage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-201227- /O.CON.KARX.FL.W.0025.000000T0000Z-170524T0912Z/ /CROW3.2.ER.170519T1701Z.170520T1800Z.170523T1512Z.UU/ 427 PM CDT Fri May 19 2017 The Flood Warning continues for The Wisconsin River At Castle Rock Dam. * At 4:10 PM Friday the flow was 36228 cfs. * Flood stage is 30000 cfs. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to a flow near 39200 cfs by Saturday. The river flow is expected to fall below flood stage Tuesday. * Impact...At 40000 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ Hollan
693 WGUS83 KARX 200213 FLSARX Flood Statement National Weather Service La Crosse WI 913 PM CDT Fri May 19 2017 .A Flood Warning remains in effect for locations near Castle Rock Dam along the Wisconsin River. Moderate flooding is expected. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-201713- /O.EXT.KARX.FL.W.0025.000000T0000Z-170524T0846Z/ /CROW3.2.ER.170519T1701Z.170520T1800Z.170523T1446Z.UU/ 913 PM CDT Fri May 19 2017 The Flood Warning continues for The Wisconsin River At Castle Rock Dam. * At 9:10 PM Friday the flow was 36195 cfs. * Flood stage is 30000 cfs. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to a flow near 40000 cfs Saturday. The river flow is expected to fall below flood stage Tuesday morning. * Impact...At 40000 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ Hollan
736 WGUS83 KARX 200831 FLSARX Flood Statement National Weather Service La Crosse WI 331 AM CDT Sat May 20 2017 River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-202331- /O.CON.KARX.FL.W.0025.000000T0000Z-170524T0846Z/ /CROW3.2.ER.170519T1701Z.170520T1800Z.170523T1446Z.UU/ 331 AM CDT Sat May 20 2017 The Flood Warning continues for The Wisconsin River At Castle Rock Dam. * At 3:10 AM Saturday the flow was 36237 cfs. * Flood stage is 30000 cfs. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to a flow near 40000 cfs by today. The river flow will fall below flood stage Tuesday morning. * Impact...At 40000.0 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
677 WGUS83 KARX 201515 FLSARX Flood Statement National Weather Service La Crosse WI 1015 AM CDT Sat May 20 2017 .High flows continue the flooding downstream of the Castle Rock Dam on the Wisconsin River. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-210615- /O.EXT.KARX.FL.W.0025.000000T0000Z-170524T0900Z/ /CROW3.2.ER.170519T1701Z.170521T1800Z.170523T1500Z.UU/ 1015 AM CDT Sat May 20 2017 The Flood Warning continues for The Wisconsin River At Castle Rock Dam. * At 10:10 AM Saturday the flow was 36229 cfs. * Flood stage is 30000 cfs. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to a flow near 40000 cfs by Sunday. The river flow will fall below flood stage Tuesday morning. * Impact...At 40000.0 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
733 WGUS83 KARX 202120 FLSARX Flood Statement National Weather Service La Crosse WI 419 PM CDT Sat May 20 2017 .A Flood Warning remains in effect for locations along the Wisconsin River near Castle Rock Dam. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-211219- /O.CON.KARX.FL.W.0025.000000T0000Z-170524T0900Z/ /CROW3.2.ER.170519T1701Z.170521T1800Z.170523T1500Z.UU/ 419 PM CDT Sat May 20 2017 The Flood Warning continues for The Wisconsin River At Castle Rock Dam. * At 4:10 PM Saturday the flow was 34835 cfs. * Flood stage is 30000 cfs. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to a flow near 40000 cfs Sunday. The river flow is expected to fall below flood stage Tuesday morning. * Impact...At 40000 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ Hollan
327 WGUS83 KARX 210233 FLSARX Flood Statement National Weather Service La Crosse WI 933 PM CDT Sat May 20 2017 .A Flood Warning remains in effect for locations along the Wisconsin River near Castle Rock Dam. The river flow is no longer expected to exceed moderate flood stage. However...the river flow will remain above minor flood stage into Tuesday. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-211733- /O.CON.KARX.FL.W.0025.000000T0000Z-170524T0900Z/ /CROW3.1.ER.170519T1701Z.170520T0910Z.170523T1500Z.UU/ 933 PM CDT Sat May 20 2017 The Flood Warning continues for The Wisconsin River At Castle Rock Dam. * At 9:10 PM Saturday the flow was 35052 cfs. * Flood stage is 30000 cfs. * Minor flooding is occurring and is forecast to continue. * Forecast...The river flow will continue to decrease, dropping below flood stage Tuesday morning. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ Hollan
572 WGUS83 KARX 210939 FLSARX Flood Statement National Weather Service La Crosse WI 439 AM CDT Sun May 21 2017 River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-220039- /O.CON.KARX.FL.W.0025.000000T0000Z-170524T0900Z/ /CROW3.1.ER.170519T1701Z.170520T0910Z.170523T1500Z.UU/ 439 AM CDT Sun May 21 2017 The Flood Warning continues for The Wisconsin River At Castle Rock Dam. * At 4:10 AM Sunday the flow was 35176 cfs. * Flood stage is 30000 cfs. * Minor flooding is occurring. * Forecast...The river flow will continue to decrease, dropping below flood stage by Tuesday morning. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
595 WGUS83 KARX 211658 FLSARX Flood Statement National Weather Service La Crosse WI 1158 AM CDT Sun May 21 2017 .Flows out of the Castle Rock Dam have dropped below 30000 CFS therefore the Flood Warning has been cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-211728- /O.CAN.KARX.FL.W.0025.000000T0000Z-170524T0900Z/ /CROW3.1.ER.170519T1701Z.170520T0910Z.170521T1400Z.UU/ 1158 AM CDT Sun May 21 2017 The Flood Warning is cancelled for The Wisconsin River At Castle Rock Dam. * At 11:10 AM Sunday the flow was 28946 cfs. * Flood stage is 30000 cfs. * Fell below flood stage at 9:00 AM Sunday. * Forecast...The river flow will continue to decrease and will drop to under 20000 cfs by Wednesday. * Impact...At 30000.0 cfs...Localized flooding occurs near Highway Z downstream of the dam. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at May 18, 6:47 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 18, 6:47 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 647 AM CDT Thu May 18 2017 .SHORT TERM...(Today and tonight) Issued at 356 AM CDT Thu May 18 2017 Main fcst concerns this period are lingering SHRA chances focus is on severe potential this afternoon into this evening. 06z data analysis a 995mb low just SW of KEAU. This near/under the 500mb low, with the nearly vertically stacked system lifting steadily NE. Bulk of the instability has been pushed out of the area as cooling/dry gradually wraps around the south side of the low. The deep cyclonic circulation was still producing -SHRA across much of MN/WI, with most of this north/west of the low as expected. Abundant low clouds north/west of the sfc low as well. Model runs of 18.00z initialized well. Models in good agreement as the mid level low/wave quickly exits east this morning and hgts rise/shortwave ridging builds in later today/tonight. Short-term fcst confidence is good this cycle. For the short term, the main mid level trough/shortwave exits this morning, but a trailing vort lobe and a 925-700mb trough are going to linger over the area into the early evening. Some deeper moisture (sfc-650mb) and 850-700mb FN convergence linger over mainly the NE end of the fcst area in the trough axis thru the afternoon. Will trend grids with a slower exit of the trailing -SHRA eastward and out of the fcst thru the late morning and at least early afternoon hours. Main surge of sfc-925mb cold advection pushes south across the area this morning. A lower strato-cu deck to spread across the area with this, along with the 10-20mph north winds driving it. Highs today to be near/just after sunrise, then fall thru the mid/late morning as the strong low level cold advection spreads across. Today is going to feel cold/raw compared to the past several days. Consensus highs, between 14z-01z, mostly in the 50s quite reasonable. The lower level trough exits early this evening, with drier NE to east anticyclonic sfc-850mb flow spreading across the area. Lower clouds looking to quickly clear from NE to SW during the evening. This along with a dry BL airmass and lighter NE winds should allow for strong radiational cooling once the clouds decrease. However, thickening high level moisture/clouds ahead of the next mid level low coming thru the central Rockies is progged to quickly spread NE across the region later tonight. Appears there may not be a very long window of clear/mostly clear skies over the area tonight. Some lows may actually be around midnight, then steady/slowly rise late tonight as thickening cirrus spread in. Stayed with the blend of guidance lows (below normal) for tonight, with those lows dipping into the mid 30s across Clark/Taylor ctys. Added patchy/areas of frost to grids in the north end of the fcst area. With the cloud trends for tonight and what could be a short period for the stronger radiational cooling, will pass any potential need for a frost advisory to day crew. .LONG TERM...(Friday through Wednesday) Issued at 356 AM CDT Thu May 18 2017 For Friday thru Saturday night, main fcst concerns this period are SHRA/TSRA chances and rain amounts and the cooler temperatures. Model runs of 18.00z in reasonable agreement as the mid level low over CO at 12z Fri lifts into SD by 12z Sat then to near the MN/ONT border by 12z Sun. Some detail differences in this low/trough, especially by Sat/Sat night, but this not unexpected with the amplified flow pattern. Fri thru Sat night fcst confidence is average to good this cycle. With the mid level low ejecting into the central plains Fri, the deep layered S/SW flow ahead of it quickly spreads the higher PW airmass in the central/southern plains back northward into the region. Lead warm advection 'wing' of lower level thermodynamic forcing spreads NE across the fcst area Fri. Combined with the increasing/deepening moisture, SHRA chances quickly spread NE across much of the fcst area Fri. This forcing/lift pass N/E of the fcst area Fri evening, with the deeper layered forcing/lift and divergence aloft ahead of the mid level low/trough to begin providing the lift by later Fri evening and thru much of Sat. Due to the model detail differences, stayed with the consensus precip chances for Fri thru Sat, peaking in the 60-80% range much of Sat. By Sat night as the sfc-mid level low/trough lift into northern MN/lk Superior, the lower level flow becomes more SW to NW advecting in both drier and cooler air. Consensus SHRA chances already diminishing from SW to NE Sat evening are reasonable. With the recent widespread and locally heavy rains, plenty of concern for how much rain this next system will produce across the area. Latest model blend produces mostly 2/3 to 1 inch across the area. Some potential for this amount of rain to cause additional hydro concerns, but model continue to produce this rain over the course of a 24 to 36 hour period vs. within a few hours. One more question this period is how much instability may work into/over the fcst area. The consensus has steadily increased some MUCAPE near or into the SE end of the fcst area Fri night/Sat. This generally remains 500 j/kg or less. For now will continue a small TSRA chance across mainly the south 1/2 of the fcst area later Fri night thru Sat. Blend of guidance highs/lows for Fri-Sat night, as much as 10- 20F below normal for highs Fri look good at this time. For Sunday thru Wednesday (days 4 to 7): main fcst concerns this period are SHRA chances mainly Mon/Tue and generally below normal temperatures under broad mid level troughing. Confidence in the larger scale feature of the upper troughing is good, but rather low in the details of shortwaves rotating thru this flow and across the region. Sunday should trend as a dry day behind the strong trough from Fri/Sat continues to lift well north of the region. Sunday to also trend cooler as low level cold advection spreads in behind the departing trough. Some models have 850mb temps near/below 0C over the fcst area on Sun. Reasonable consensus for some warm advection and moisture/instability return ahead of a stronger NW flow shortwave to drop into the region Mon. Evolution of this wave beyond Mon is where model differences increase. Some 20-30% SHRA/TSRA chances much of Mon night-Tue night OK for now. Even the lesser model agreement by Tue/Wed would keep a cool northerly flow aloft over the region into the middle of next week. After a bit of a warm- up ahead of the wave on Mon, temps back below normal for Tue/Wed are looking well trended. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 647 AM CDT Thu May 18 2017 MVFR stratus has overtaken the TAF sites and will remain through the afternoon hours as much colder air works through the area, with a period of IFR also expected at RST through 15Z or so. Skies will clear for a time from northwest to southeast late this afternoon and into the evening as high pressure and much drier air arrive, with some thicker cirrus arriving later tonight. As a cold front arrives, winds will continue to shift northwest with gusts of 20-25 knots through the afternoon, shifting northeast overnight and diminishing to 10 knots or less. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...RRS LONG TERM....RRS AVIATION...Lawrence
Hazardous weather outlook, May 18, 4:57 AM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 457 AM CDT Thu May 18 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-191200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 457 AM CDT Thu May 18 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and southwest into central Wisconsin. .DAY ONE...Today and Tonight Patchy frost is possible tonight for areas mainly north and east of Interstate 94. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Small chances for thunderstorms will be found across the area Friday night into Saturday, and again Monday afternoon and evening. Severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Lawrence
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:00 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 75 min |
| May 17, 7:19 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 41 min |
| May 17, 7:31 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, La Crosse, Monroe, Richland, Vernon | 61 min |
| May 17, 7:31 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 59 min |
| May 17, 8:06 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Jackson, Juneau, Monroe | 54 min |
| May 17, 9:06 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 54 min |
| May 18, 9:46 AM CDT | River Flood Warning | ARX | Juneau | 5 days |
| May 18, 2:48 PM CDT | Frost Advisory | ARX | Adams, Clark, Jackson, Juneau, Monroe, Taylor | 17 hr |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.